# SDR AALA201507159004

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 67,453 hours, 23,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK FOUND L4 DOOR EXIT LIGHT LENS MISSING.  REPLACED EMER LIGHT ASSEMBLY IAW AMM 33-51-10-002-045.  OPERATIONS CHECKED OK.
